# SDR FDEA201005111507

- Difficulty date: May 11, 2010
- Submitted: May 11, 2010
- Operation: Air carrier
- Aircraft: N416FE
- Make and model: Airbus A310-221
- Aircraft serial: 288
- Aircraft time: 43,418 hours, 22,036 cycles
- Engine: Pwa JT9D*
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 31058311
- Part serial: W1185
- Condition: Leaking
- Location: Nr 6 Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LT WING NR 6 SPOILER ACTUATOR LEAK.  PRESSURED THE HYD SYS CK LEAKAGE IAW AMM 29-10-00-3.  REPLACED THE LT NR 6 SPOILER ACTUATOR IAW AMM 27-64-14-4,  RESULT:10 DROPS/10MIN  CARRIED OUT OPS TEST OF ROLL TEST IAW AMM27-11-00-5 AND LEAK CHECK.   TEST OK AND NO LEAKAGE  MINOR REPAIR IAW GMM6-2-100.
